Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Painful blister like swellings on the hands and fingers. Persisting boils after taking anti fungal medication

Hi. For about two ears now I have had a skin condition wherein I develop small painful blister like swellings on my hands and the tips of my fingers especially around the nail. Itching is really minimal and the pain is mostly when they are at their biggest. The blisters look like pustules but have no 'real'fluid in them. After a few days the blister dries leaving a small red dot in the middle which also dries after some time and the skin falls off in an almost perfect circle. I took antifungal agents orally for about six months last year but still continued to get crops of these blisters so I stopped. What could this be
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare Magic
You seem to have Pompholyx(Dishydrotic eczema). It is a type of eczema. Cause for this can be contact allergens like nickel, cobalt, ingested metals, nuts, infections elsewhere like tinea, or bacterial. People who sweat more from palms an soles get this more often. Most of the patients are atopics. It might be seasonal, so environment has a great role to play.
When it is itchy you can apply a mid potent steroid like mometasone twice a day.
You can find more details if you search for dyshidrotic eczema in emedicine.mescape
Hope this helped
Take care
Answered: Fri, 12 Apr 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor